# SDR HALA0100280

- Difficulty date: November 29, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2520545
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 32 - RIGHT ENGINE FIRE LOOP FAILED.  TROUBLE SHOT RIGHT ENGINE FIRE DETECTOR SYSTEM PER FIM 29-11-00 PAGE 101 FIG 104.  FOUND AFT UPPER FIREWALL 'B' LOOP HAS HIGH RESISTANCE LOOP P/N 2520545.  REPLACED UPPER AFT FIRE WALL ELEMENT ASSY, OPS CHECK OK PER MM 26-11-00.  (M)
